Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2013), Article ID 479195, 10 pages.
An Averaging Principle for Stochastic Differential Delay Equations with Fractional Brownian Motion
An averaging principle for a class of stochastic differential delay equations (SDDEs) driven by fractional Brownian motion (fBm) with Hurst parameter in is considered, where stochastic integration is convolved as the path integrals. The solutions to the original SDDEs can be approximated by solutions to the corresponding averaged SDDEs in the sense of both convergence in mean square and in probability, respectively. Two examples are carried out to illustrate the proposed averaging principle.
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 479195, 10 pages.
First available in Project Euclid: 26 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Xu, Yong; Pei, Bin; Li, Yongge. An Averaging Principle for Stochastic Differential Delay Equations with Fractional Brownian Motion. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 479195, 10 pages. doi:10.1155/2014/479195. https://projecteuclid.org/euclid.aaa/1395858397